# SDR DALA2020071302576

- Difficulty date: July 9, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 63,685 hours, 23,547 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Condition: Cracked
- Location: Condenser
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK STRONG ODOR IN FLIGHT DECK WHEN LEFT PACK TURNED ON.  GOES AWAY WHEN PACK TURNED OFF.  NO ODOR IN CABIN.  EVERYTHING NORMAL WITH RIGHT PACK.  FOUND CONDENSER HOUSING CRACKED, REMOVED CONDENSER/REHEATER ASSY PER AMM 21-51.  FOUND ACM FAN DAMAGED.  REMOVED + BEGAN REPLACED ACM PER AMM 21-51.
